Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Condición suficiente")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5440

  • Page / 218
Export

Selection :

  • and

Sufficient conditions for uniqueness of the weak valueDRESSEL, J; JORDAN, A. N.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 1, issn 1751-8113, 015304.1-015304.14Article

An intrinsic characterization of the Kerr metricJOSEP FERRANDO, Joan; SAEZ, Juan Antonio.Classical and quantum gravity (Print). 2009, Vol 26, Num 7, issn 0264-9381, 075013.1-075013.13Article

Measure preserving Markov processes densely similar to endomorphismsBERTOGLIO, N; MARTINEZ, S.Physica. A. 1991, Vol 170, Num 2, pp 439-446, issn 0378-4371Article

Exposed positive maps: a sufficient conditionCHRUSCINSKI, Dariusz; SARBICKI, Gniewomir.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 11, issn 1751-8113, 115304.1-115304.10Article

Argument estimates for certain analytic functionsNUNOKAWA, Mamoru; OWA, Shigeyoshi; SAITOH, Hitoshi et al.Proceedings of the Japan Academy. Series A Mathematical sciences. 2003, Vol 79, Num 10, pp 163-166, issn 0386-2194, 4 p.Article

A formulation for language independent prelogical deductive inferenceMIRO, Josep.Lecture notes in computer science. 2003, pp 74-82, issn 0302-9743, isbn 3-540-20221-8, 9 p.Conference Paper

Component factors with large components in graphsKANO, M; HONGLIANG LU; QINGLIN YU et al.Applied mathematics letters. 2010, Vol 23, Num 4, pp 385-389, issn 0893-9659, 5 p.Article

Point-condensation phenomena and saturation effect for the one-dimensional Gierer-Meinhardt systemMORIMOTO, Kotaro.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2010, Vol 27, Num 4, pp 973-995, issn 0294-1449, 23 p.Article

Non-trivial stably free modules over crossed productsIYUDU, Natalia; WISBAUER, Robert.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 33, issn 1751-8113, 335209.1-335209.11Article

An exactly solvable dissipative transport modelBERTIN, Eric.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 7, pp 1539-1546, issn 0305-4470, 8 p.Article

Power series and the open set condition of HutchinsonPENGJIAN SHANG; WIDDER, Karl.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 4, pp 1219-1224, issn 0305-4470, 6 p.Article

Oscillation theorems for second-order nonlinear partial difference equationsSHU TANG LIU; YONG QING LIU.Journal of computational and applied mathematics. 2001, Vol 132, Num 2, pp 479-482, issn 0377-0427Article

Harmonic univalent functions with negative coefficientsSILVERMAN, H.Journal of mathematical analysis and applications. 1998, Vol 220, Num 1, pp 283-289, issn 0022-247XArticle

Multiply monotone functions for cardial interpolation for cardinal interpolationBUHMANN, M. D; MICCHELLI, C. A.Advances in applied mathematics (Print). 1991, Vol 12, Num 3, pp 358-386, issn 0196-8858Article

Conditions for the non-ergodicity of Markov chains with application to a communication systemSENNOTT, L. I.Journal of applied probability. 1987, Vol 24, Num 2, pp 339-346, issn 0021-9002Article

Probabilistic broadcasting of mixed statesLVJUN LI; DAOWEN QIU; LVZHOU LI et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 17, issn 1751-8113, 175302.1-175302.13Article

Oscilliations of a Class of Difference Equation with Continuous ArgumentsZHANG, B. G.Applied mathematics letters. 2001, Vol 14, Num 5, pp 557-561, issn 0893-9659Article

Continuity and relative HamiltoniansDONALD, M. J.Communications in mathematical physics. 1991, Vol 136, Num 3, pp 625-632, issn 0010-3616Article

Conditions suffisantes de stabilité du confinement d'un cylindre de plasmaGORDIN, V. A; PETVIASHVILI, V. I.Fizika plazmy (Moskva, 1975). 1989, Vol 15, Num 2, pp 240-243, issn 0134-5052Article

The Dirac Operator on Generalized Taub-NUT SpacesMOROIANU, Andrei; MOROIANU, Sergiu.Communications in mathematical physics. 2011, Vol 305, Num 3, pp 641-656, issn 0010-3616, 16 p.Article

Remarks on the Iwaniec-Śverák ConjectureRAJALA, Kai.Indiana University mathematics journal. 2010, Vol 59, Num 6, pp 2027-2039, issn 0022-2518, 13 p.Article

Generalized circulant densities and a sufficient condition for separabilityCHRUSCINSKI, Dariusz; PITTENGER, Arthur O.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 38, issn 1751-8113, 385301.1-385301.11Article

Blow-up phenomenon for a periodic rod equationLIU, Yong-Ming; YONG ZHOU.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 34, issn 1751-8113, 344013.1-344013.10Article

On conditions for a meeting not to reach a deadlockINOHARA, T; TAKAHASHI, S; NAKANO, B et al.Applied mathematics and computation. 1998, Vol 90, Num 1, pp 1-9, issn 0096-3003Article

A class of separable quantum statesYU GUO; JINCHUAN HOU.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 50, issn 1751-8113, 505303.1-505303.14Article

  • Page / 218